点击查看原图

刘永民,1982年7月毕业于南京大学数学系. 教授, 硕士生导师, 教育硕士生导师, 美国《数学评论》评论员. MR Author ID:638507. ORCID号: 0000-0002-5058-2809

办公室:江苏省徐州市铜山新区上海路101号,静远楼1401室;E-mail:6019820099@jsnu.edu.cn;minliu@jsnu.edu.cn         

 

讲授课程

本科生:数学分析,复变函数,实变函数,泛函分析,文科高等数学,线性代数等.

研究生: 实分析与复分析,函数空间里的算子理论,复合算子理论,全纯 Q 类等.

 

教学论文

1 刘永民, 夹逼原理的应用,彭城职业大学学报, 15(2000), 90-932

2 刘永民,《中国留学生大辞典》(编写全部数学家辞条)南京大学出版社,1998年. 荣获第四届国家辞书奖二等奖(新闻 出版总署,2001年10月)

3 刘永民, 关于“ε-δ” 定义的一道习题,大学数学, 29(4)(2013), 113-115

 

教学获奖

1 2013年12月, 获江苏师范大学第六届教学优秀奖.

2 2016年3月, 教育硕士PI-DCC培养模式探索与实践, 获得江苏师范大学2015年度研究生教育成果奖 特等奖

 

指导的研究生获奖

1 周杰:获江苏师范大学2014年度优秀硕士学位论文

2 周杰:获江苏省高等学校2014年度优秀硕士学位论文

3 房敏, 获2013年江苏省研究生培养创新工程项目

  

基金项目

1.国家自然科学基金面上项目,11771184,华罗庚域上Bloch型空间之间加权复合算子的性质刻画,2018/01-2021/12,在研,参与
2.国家自然科学基金面上项目,11171188,结构矩阵多项式的理论与算法及其在图像识别中的应用,2018/01-2021/12,在研,参与
3.江苏省自然科学基金面上项目,SBK20161158,函数空间上某些算子的乘积,2016/7--2019/6,在研,主持
4.国家自然科学基金面上项目,11171285,华罗庚域上的复几何分析理论与应用研究,2012/01-2016/12,已结题,参与
5.江苏省高校自然科学基础研究面上项目,07KJB110115,拟凸域上的复几何分析,2008/01-2010/12,已结题, 参与
6.江苏省高校自然科学基础研究面上项目,06KJD110175,一些函数空间上的加权复合算子,2008/01-2010/12,已结题, 参与
7.国家自然科学基金面上项目,10471039,多复变函数及其非线性问题的近代理论和方法,2005/01-2007/12,已结题, 参与
8.江苏省高校自然科学基础研究面上项目,03KJD140210,函数空间上的算子理论,2004/01-2005/12,已结题,主持
 

科研论文 (如果对我们的工作感兴趣,信索必复!) 

  

2018 年

86 Fang Zhang, Yongmin Liu, On a new generalized integral-type operator from mixed-norm spaces to Bloch-type spaces, J. Comput. Anal. Appl.,  In press.

85 Xiaoman Liu, Yongmin Liu, On the L_\infty convergence of a nonlinear difference scheme for Schrodinger equations, J. Comput. Anal. Appl., 25(1) 2018, 161-175.

84 Y. Liu, Y. Yu, The essential norm of the generalized integration operator, J. Comput. Anal. Appl., 24(3) 2018, 435-443.

83 Fang Zhang, Yongmin Liu, On a Stevic-Sharma operator from Hardy spaces to Zygmund-type spaces on the unit

disk, Complex Anal. Oper. Theory. 12(1) 2018, 81-100

  

2017 年

82 房敏,  刘永民, 不同 Bloch型空间之间的积型算子的紧性, 数学学报,60(4) (2017), 661-668.
81 Y. Liu, Y. Yu, Generalized Integration Operators from Q_K(p,q) to the Little Zygmund-Type Spaces, In: P. Dang et al. (eds.), New Trends in Analysis and Interdisciplinary Applications, Springer International Publishing AG 2017, 239-245. Trends in Mathematics, DOI 10.1007/978-3-319-48812-7

80 Y. Liu, X. Liu and Y. Yu, On an extension of Stevic-Sharma operator from the mixed-norm space to weighted-type spaces, Complex Variables and Elliptic Equations: An International Journal, 62(5)(2017), 670--694.

79 Y. Liu, Y. Yu, On an extension of Stevic-Sharma operator from the general space to weighted-type spaces on the unit ball, Complex Anal. Oper. Theory. 11(2)2017, 261-288.

2016 年

78 刘晓曼, 刘永民, 基于分块K-SVD字典学习的彩色图像去噪, 南京理工大学学报, 40(5)(2016), 607-612

77 Y. Yu, Y. Liu, Boundedness of product-type operators on the logarithmic Bloch spaces, Chin. J. Contemp. Math., 37C(3) (2016), 229-244.

76 刘晓曼,刘永民,于燕燕, Riemann-Stieltjes 算子的本性范数,数学学报,59A(6) (2016), 847-858

75 J. Guo, Y. Liu, Generalized integration operators from mixed-norm to Zygmund-type spaces, Bull. Malays. Math. Sci. Soc.,  39(3)(2016), 1043-1057

74 于燕燕,刘永民,对数Bloch空间上积型算子的有界性,数学年刊,37A(3) (2016), 273-290.

73 F. Zhang, Y. Liu, On the compactness of the Stevic-Sharma operator on the logarithmic Bloch spaces, Math. Inequal. Appl., 19(2)(2016), 625-642.

2015 年

72 王玲玲,刘永民,房敏,从 Hardy空间到小 Zygmund型空间的Volterra 型算子, 江苏师范大学学报(自然科学版), 33(4)(2015), 21-24.

71 Y. Yu,Y. Liu. On Stevic type operator from H^\infty space to the logarithmic Bloch spaces, Complex Anal. Oper. Theory, 9(8)(2015), 1759–1780

70 Y. Liu, Y. Yu, On a Stevic-Sharma operator from Hardy spaces to the logarithmic Bloch spaces, J. Inequal. Appl., (2015) 2015:22, DOI 10.1186/s13660-015-0547-1

69 F.Zhang, Y. Liu, Volterra composition operators from F(p,q,s) to Logarithmic Bloch spaces, J. Comput. Anal. Appl., 19(3)(2015),444-454

68 Y. Liu, Y. Yu, Products of composition, multiplication and radial derivative operators from logarithmic Bloch spaces to weighted-type spaces on the unit ball, J. Math. Anal. Appl., 423(1)(2015), 76-93.

67 H. Qu, Y. Liu, S. Cheng, Generalized integration operators from Hardy spaces to Zygmund-type spaces, J.Comput.Anal. Appl., 18(6)(2015),1004-1016

66 刘永民,于燕燕,关于从混合模空间到小 Zygmund空间的Volterra 型复合算子,数学物理学报, 35A(1)(2015), 210-217

65 Y. Liu, Y. Yu and X. Liu, Riemann-Stieltjes operator from the general space to Zygmund-type spaces on the unit ball, Complex Anal. Oper. Theory, 9 (5)(2015), 985-997, DOI 10.1007/s11785-014-0384-0

2014 年

64 Y. Liu, Y. Yu, Weighted differentiation composition operators from Hardy spaces to Zygmund-type spaces, Chin. J. Contemp. Math., 35(3)(2014),215-226

63 刘永民,于燕燕, 从 Hardy 空间到 Zygmund-型空间的加权微分复合算子,数学年刊,35A(4)(2014), 399-412

62 刘永民, 郭健,从 Hardy 空间到 Zygmund 型空间的 Riemann-Stieltjes 算子,数学学报, 57(4)(2014),693--708

61 F. Zhang, Y. Liu, Products of multiplication, composition and differentiation operators from mixed-norm spaces to weighted-type spaces, Taiwanese J. Math., 18(6)(2014), 1927-1940.

60 H. Qu, Y. Liu, S. Cheng, Weighted differentiation composition operator from logarithmic Bloch spaces to Zygmund-type spaces, Abstr. Appl. Anal., Volume 2014, Article ID 832713, 14 pages

59 J. Zhou, Y. Liu, Products of radial derivative and multiplication operator between mixed norm spaces and Zygmund-type spaces on the unit ball, Math.Inequal. Appl., 17(1)(2014), 349-366

2013 年

58 Y. Liu,Y. Yu,Riemann-Stieltjes operator from mixed norm spaces to Zygmund-type spaces on the unit ball, Taiwanese J. Math., 17(5)(2013), 1751-1764

57 刘永民,于燕燕, 单位球上的混合模空间到 Zygmund 型空间的积分型算子,数学学报, ,数学学报, 56(3)(2013), 381-390

56 J. Zhou, Y. Liu, Products of radial derivative and multiplication operators from F(p, q, s) to weighted-type spaces on the unit ball, Taiwanese J. Math., 17(1)(2013), 161-178

55 Y. Liu, J. Zhou, On an operator M_uR from mixed norm spaces to Zygmund-type spaces on the unit ball, Complex Anal. Oper. Theory, 7(1)(2013), 593-606

2012 年

54 Y. Yu, Y. Liu, The essential norm of a generalized composition operator between Bloch type spaces and Q_K type spaces, Complex Anal. Oper. Theory, 6(6)(2012), 1231-1240

53 Y. Liu,Y. Yu,The multiplication operator from F(p,q,s) spaces to nth weighted-type spaces on the unit disk, Journal of Function Spaces and Applications, Volume 2012, Article ID 343194, 22 pages

52 Y. Liu,Y. Yu, The multiplication operator from mixed-norm to nth weighted-type spaces on the unit disk, Math.Inequal. Appl., 15(2)(2012),437-448

51 Y. Liu,Y. Yu, Composition followed by differentiation between H∞ and Zygmund spaces, Complex Anal. Oper. Theory, 6(1)(2012),121-137

50 于燕燕, 刘永民,从混合模空间到 Bloch-型空间微分算子与乘子的积, 数学物理学报, 32A(1)(2012), 68-79

 

2011年

49 刘永民,于燕燕,Products of composition operators and Volterra-type integral operators from logarithmic Bloch spaces into Bloch-type spaces, Tamsui Oxford Journal of Information and Mathematical Sciences, 27(3)(2011), 231-252

48 刘永民,刘浩,从混合模空间到 Zygmund 空间的 Volterra 型复合算子,数学学报,54(3)(2011), 381-396

47 刘永民,于燕燕, On compactness for iterated commutators, Acta Mathematica Scienta, 31B(2)(2011),401-500

46 于燕燕, 刘永民, Weighted differentiation composition operators from H∞ to Zygmund spaces, Integral Transforms Spec. Funct., 22(7)(2011), 507-520

2010 年

45 郭健, 刘永民, Composition operators from B_0 to Q_K and Q_{K;0} spaces, Chin. Quart. J. of Math., 25(1)(2010), 86-91

44 张芳, 刘永民, Generalized composition operators from Bloch type spaces to Q_K type spaces, Journal of Function Spaces and Applications, 8(1)(2010), 55-66

43 刘永民,于燕燕, Weighted differentiation composition operators from mixed-norm to Zygmund spaces, Numer. Funct. Anal. Optim., 31 (8)(2010), 936-95442 刘永民,于燕燕, On a Li-Stevic integral-type operator from Bloch-type spaces into logarithmic Bloch spaces, Integral Transforms Spec. Funct., 21(2)(2010), 93-103

2009 年以前

41 于燕燕, 刘永民, Composition operators from -Bloch spaces into Q_K type spaces, 数学研究与评论, 29 (6)(2009) ,999-1010

40 于燕燕, 刘永民, 从双曲 alpha-Bloch 空间到双曲Q_K 型空间上的复合算子, 数学物理学报, 29(3)(2009),1311-1320

39 于燕燕, 刘永民, Integral-type operators from weighted Bloch spaces into Bergman-type spaces, Integral Transforms Spec. Funct., 20(6)(2009),419—428

38 刘永民,胡璋剑, alpha-正规函数的一些积分准则, 数学物理学报, 28(3)(2008), 530-536

37 于燕燕, 刘永民, On a Li-Stevic integral-type operators between different weighted Bloch-type spaces, Journal of Inequalities and Applications, Volume 2008, Article ID 780845, 14 pages

36 刘永民,张芳, Weighted composition operators from A^p_\alpha to A^\infty(\phi),数学研究与评论, 28(3)(2008), 535-540

35 张芳,刘永民,王峰,从 B^α 到 Q_k 的复合算子, 数学研究, 40(4)(2007),374-381

34 刘永民,胡璋剑, Boundedness for iterated commutators on the mixed norm spaces, J. Math. Anal. Appl., 332 (2) (2007), 787-797

33 刘永民,于燕燕,Schatten class weighted composition operators on the Bergman space of the unit ball,数学研究与评论, 27(3)(2007), 533-538

32 于燕燕, 刘永民, On \alpha-Bloch Functions in the Unit Ball, Natural Science Research, 8(2006), 119-123,

31 刘永民,于燕燕,Composition operators from B^0 to E(p,q) and E_0(p,q) spaces, 数学研究与评论, 26(3)(2006), 471-479

30 刘永民, 加权 Bergman 空间上小 Hankel 算子的 Schatten 类,数学物理学报,24A(3)(2004), 375-380

29 刘永民,于燕燕, Composition operators from B to E(p,q) and E_0(p,q) , Functional space theory and its applications, Proceedings of International Conference & 13th Academic Symposium in China, Wuhan 2003(ISTP)

28 刘永民, Composition operators mapping into the E (p, q) spaces,Chin. Quart. J. of Math., 18(1)(2003), 29-34

27 刘永民,Boundedness of the Bergman type operators on mixed norm spaces,Proceedings of the American Mathematical Society,130(8)(2002), 2363-2367

26 刘永民,Compact composition operators mapping into the E_0(p,q) spaces,数学研究与评论, 22(4)(2002), 538-544

25 刘永民,A^2(dV_alpha) 空间上Schatten类复合算子,数学年刊, 22A(6)(2001),735-742

24 刘永民, Bergman 型空间上多重换位子的有界性,工程数学学报,18(2)(2001),17-21

23 刘永民, Small Hankel operators on weighted Bergman spaces of bounded symmetric domains, Acta Mathematica Scienta, 20B(1)(2000),27-34

22 刘永民, Compact Hankel operators on weighted Bergman spaces in the unit ball,南京大学学报数学半年刊,17(2)(2000),204-210

21 刘永民, 加权 Bergman 空间上 Schatten 类 Toeplitz 算子,数学年刊, 20A(1)(1999), 53-56

20 刘永民,加权 Bergman 空间上 Toeplitz 与 Hankel 算子紧性的一个新特征, 数学研究与评论(supp.), V.19 ,1999 年 4 月, 238-240

19 刘永民, On analytic Besov spaces,徐州师范大学学报(自然科学版)17(2)(1999),1-3

18 刘永民, Compactness of iterated commutators on weighted Bergman spaces,东北数学,15(4)(1999), 479-485

17 刘永民,于燕燕,Compact Hankel operators on the Bergman spaces of the polydisk in C^n,南京大学学报数学半年刊,15(1)(1998), 50-55

16 刘永民,Boundedness for iterated commutators on A^2(φ),数学杂志,18(4)(1998), 406-410

15 刘永民,Compact Toeplitz operators on A^{2,α}(B_n),数学研究,31(4)(1998), 400-403

14 刘永民,加权 Bergman 空间上 Toeplitz 和 Hankel 算子的紧性,数学杂志, 17(4)(1997), 477-481

13 于燕燕,刘永民,关于Toeplitz算子的有界性和紧性,徐州师范大学学报(自然科学版) 15(3)(1997), 9-12

12 刘永民,于燕燕,Criteria for functions to be Bloch,徐州师范大学学报(自然科学版), 15(4)(1997), 15-18

11 刘永民,Compact Hankel operators on the Bergman spaces of the unit ball in C^n, 徐州师院学报(自然科学版), 14(1)(1996), 12-16

10. 王文,刘永民,不可压缩非牛顿流体非定常流动的非齐次问题, 徐州师院学报(自然科学版), 14(3)(1996), 1-7

9 刘永民,Bergman 空间上的多重交换子的有界性, 徐州市第二届青年学术年会论文集,中国矿业大学出版社, 1996,11,6-8

8 袁磊,刘永民,黄正海,一个三阶边值问题解的存在唯一性定理, 徐州师院学报(自然科学版),13(3)(1995),13-18

7 曾有栋,刘永民,Banach空间变分不等式的扰动, 徐州师院学报(自然科学版),12(1)(1994),4-8

6 刘永民,一类非周期指数型函数的拟素性, 徐州师院学报(自然科学版),11(1)(1993),24-25

5 张兴永,刘永民,关于确定一类双曲型方程低次项系数的反问题,徐州师院学报(自然科学版) ,10(3)(1992),11-18

4 刘永民,黄永平,一些Banach空间的非正方形系数, 空军勤务学院学报,13(1-2)(1992), 26-29

3 刘永民,Two sufficient conditions for the left primeness of entire functions, 徐州师院学报(自然科学版),9(1991),30-33

2 刘永民,关于 Ozawa 定理的一个注记,黄淮学刊,6(2)(1990),75-76

1 刘永民,整函数拟素性中一个定理的注记,徐州师院学报(自然科学版),8(2)(1988),25-28Weighted differentiation composition operators from Hardy spaces to Zygmund-type spaces, Chinese Journal of Contemporary Mathematics. 35(3)(2014),215-226